# SDR CALA2018122002621

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 56,004 hours, 24,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SURFACE, FOUND FLUID ENTRAPMENT AT 19.75 INCHES FROM I/ B EDGE AND 3.5 INCHES FROM TRAILING EDGE. DEFECT IS 2"X1.5" IN S IZE AD RELATED TASK 2017-22-03 PER HAECO LCQ NR 9292258 GENERATE D BY V916887 UPON EVAL OF LEFT ELEVATOR UPPER SURFACE 19.75 IN FROM I/B 3.5 I N FROM T/E ZONE 3 DUE TO CLOSE DISTANCE JOINED 3 EA REPAIRS INTO 1. NR 22260/9292260 & 22259/9292259 TOTAL SIZE 28.5 IN. APPLIED STRUCTURAL REPAIR IAW A320 SRM 55-21-11-300-010 CATEGORY A REPA IR AT HAECO LCQ ON HANGAR NR 9292258  SUPERVISOR V061767 RII INSP C/W BY LC-32 V077953
